Second-order necessary optimality conditions via directional regularity

M. Studniarski, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

In this paper, new directional regularity conditions are introduced for a general inclusion system involving locally Lipschitz multifunctions. Some sufficient conditions for directional regularities are derived in Hilbert spaces. Second-order necessary conditions for an optimization problem involving locally Lipschitz multifunctions are presented in terms of directional regularity conditions and second-order directional derivatives. An application of the second-order conditions to a mathematical programming problem is presented and some numerical examples are given to illustrate the results.
Original languageEnglish
Pages (from-to)113-124
Number of pages12
JournalOptimization
Volume37
Issue number2
DOIs
Publication statusPublished - 1 Jan 1996
Externally publishedYes

Keywords

  • Directional regularity
  • Multifunctions
  • Second-order directional derivatives
  • Second-order necessary conditions

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this